| Catalog Number |
101012060 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Joint Laxity (4526)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that altrx +4 10d 36idx54od was involved in a post-implant event concerning instability after a fall.During revision surgery, the insert was found to be no longer in its original position.The insert and femoral head were removed, new components were implanted, and implant stability was confirmed.The altrx +4 10d 36idx54od implant was explanted and is available for return.Delta cer head 12/14 36mm +1.5, pinn sector w/gription 54mm, and actis collared high size 6 were also involved in the revision procedure and were explanted.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative:
e1 initial reporter address line 1: (b)(6).